# SDR SWAA2013112622787

- Difficulty date: October 8, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT L1 DOOR AFT LOWER CUTOUT.  REPAIRED SKIN IAW SWA EA.
